Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 01:31:55 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620326
  • Total Topics: 46737
  • Online Today: 202
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Doing well on Atripla, but ready to swap out the Sustiva for....  (Read 1051 times)

0 Members and 1 Guest are viewing this topic.

Offline NY2011

  • Member
  • Posts: 138
Doing well on Atripla, but ready to swap out the Sustiva for....
« on: September 14, 2013, 09:03:05 PM »
...Isentress?  As I mentioned in the title, my labs are excellent. I feel healthy. I play sports, travel a lot, and keep active. Sickness and health issues are just not a part of my life, thankfully, but I think that the Sustiva component in Atripla is contributing to some irregular sleep patterns for me.  My doctor continues to suggest Stribild, but being that I'm doing well on three drugs, switching to a four-drug regimen doesnt seem like the best solution.  It seems unnecessarily taxing on the body. So, just wondering if anyone else has been in a similar situation, and has found a great alternative to Sustiva. btw, I'm aware that I'd have to take Isentress twice a day. Thanks.
10/26/2011 - SEROCONVERSION (hi fever+rash)
10/31/2011 - CD4= 154  VL>500,000 
10/31/2011 - started on Truvada+Prezista+Norvir
12/14/2011 - CD4= 750 VL=6412 (45%)
01/27/2012 - switched to Atripla
04/23/2012 - CD4=1,221 VL= 140  (47%)
06/22/2012 - CD4=1,224 VL= ud    (49%)
12/18/2012 - CD4=1,031 VL= ud    (51%)
09/16/2013 - CD4=1,151 VL= ud   ( 49%)

Offline buginme2

  • Member
  • Posts: 2,748
  • Certified Life Coach
Re: Doing well on Atripla, but ready to swap out the Sustiva for....
« Reply #1 on: September 15, 2013, 05:41:48 PM »
I swapped out Atripla for Complera.  Was super easy and still one pill a day. 
"All I need are some tasty waves, a cool buzz, and I'm fine."

http://www.youtube.com/watch?v=6e0gcEC1TWE

Offline Piscean

  • Member
  • Posts: 19
Re: Doing well on Atripla, but ready to swap out the Sustiva for....
« Reply #2 on: September 15, 2013, 08:14:53 PM »
I made the switch from Atripla to Stribild for the same sleep related reasons. All labs are normal no sign of the fourth drug causing any issues. I couldn't be happier with this change. I wish I had listened to my Dr. and made the switch sooner. Of course YMMV.

Best of luck for whichever direction you go.


Offline mitch777

  • Member
  • Posts: 3,038
  • wish i were here
Re: Doing well on Atripla, but ready to swap out the Sustiva for....
« Reply #3 on: September 15, 2013, 08:33:09 PM »
Hi NY,

I was thrilled when I switched to truvada and isentress but I never had a sleep issue until the switch. need to take trazodone to sleep now. more people have sleep issues with atripla than isentress but it worked the opposite with me. not sure what advice to give you. the trade off was worth the change for cognitive issues for me but everyones side effects are so different.
it might work out well for you.
best wishes.

m.
31 years hiv+ (oct. 2013) with a curtsy.

Offline NY2011

  • Member
  • Posts: 138
Re: Doing well on Atripla, but ready to swap out the Sustiva for....
« Reply #4 on: September 17, 2013, 06:39:21 AM »
Thank you for the feedback. Have any of you noticed a difference in your lab results?  Higher/lower CD4 as a result?

« Last Edit: September 17, 2013, 06:41:30 AM by NY2011 »
10/26/2011 - SEROCONVERSION (hi fever+rash)
10/31/2011 - CD4= 154  VL>500,000 
10/31/2011 - started on Truvada+Prezista+Norvir
12/14/2011 - CD4= 750 VL=6412 (45%)
01/27/2012 - switched to Atripla
04/23/2012 - CD4=1,221 VL= 140  (47%)
06/22/2012 - CD4=1,224 VL= ud    (49%)
12/18/2012 - CD4=1,031 VL= ud    (51%)
09/16/2013 - CD4=1,151 VL= ud   ( 49%)

Offline Miss Philicia

  • Member
  • Posts: 23,563
  • celebrity poster, faker & poser
Re: Doing well on Atripla, but ready to swap out the Sustiva for....
« Reply #5 on: September 17, 2013, 10:31:37 AM »
When I switched to Isentress many years ago I indeed had a decent rise in my cd4 count, as well as my %. But I didn't switch from Atripla to this it was something else so not sure how much you can draw from that.
"Iíve slept with enough men to know that Iím not gay"

Offline Piscean

  • Member
  • Posts: 19
Re: Doing well on Atripla, but ready to swap out the Sustiva for....
« Reply #6 on: September 17, 2013, 08:37:37 PM »
Thank you for the feedback. Have any of you noticed a difference in your lab results?  Higher/lower CD4 as a result?

At four months on Stribild I had a 1% increase in my CD4%. Roughly a 150 increase in CD4's. I hope for continued progress when I have my labs run again next month.

But to your issue, my sleep has dramatically improved, both in quantity and quality.

Please keep us posted on your decision and how it works out for you.

Offline NY2011

  • Member
  • Posts: 138
Re: Doing well on Atripla, but ready to swap out the Sustiva for....
« Reply #7 on: September 20, 2013, 04:43:35 PM »
wow Mitch, 30 years. That is great news, with or without sleep issues. 
10/26/2011 - SEROCONVERSION (hi fever+rash)
10/31/2011 - CD4= 154  VL>500,000 
10/31/2011 - started on Truvada+Prezista+Norvir
12/14/2011 - CD4= 750 VL=6412 (45%)
01/27/2012 - switched to Atripla
04/23/2012 - CD4=1,221 VL= 140  (47%)
06/22/2012 - CD4=1,224 VL= ud    (49%)
12/18/2012 - CD4=1,031 VL= ud    (51%)
09/16/2013 - CD4=1,151 VL= ud   ( 49%)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.